TY - JOUR T1 - On Stability of $L$-Fuzzy Mappings with Related Fixed Point Results AU - Shagari , Mohammed Shehu AU - Balarabe , Musa JO - Journal of Nonlinear Modeling and Analysis VL - 1 SP - 1 EP - 18 PY - 2024 DA - 2024/03 SN - 6 DO - http://doi.org/10.12150/jnma.2024.1 UR - https://global-sci.org/intro/article_detail/jnma/22963.html KW - $L$-fuzzy set, $L$-fuzzy fixed point, metric space, multi-valued mapping, stability. AB -

In this paper, a general idea of Presic type $L$-fuzzy fixed point results using some weakly contractive conditions in the setting of metric space is initiated. Stability of $L$-fuzzy mappings and associated new concepts are proposed herein to complement their corresponding notions related to crisp multi-valued and single-valued mappings. Illustrative nontrivial examples are provided to support the assertions of our main results.